How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Family Physician Your Own Question
Family Physician
Family Physician, Doctor
Category: Medical
Satisfied Customers: 12816
Experience:  GP with over 27 years experience including emergency medicine
1304720
Type Your Medical Question Here...
Family Physician is online now

Does roaccutane effect the vocal chords for a singer?

Customer Question

Does roaccutane effect the vocal chords for a singer?
Submitted: 4 years ago.
Category: Medical
Expert:  Family Physician replied 4 years ago.
Thank you for your question:

This is not a common side effect of this medication. HOWEVER, if you have noticed changes to your voice, you should ask your GP to refer to you a specialist to have your vocal cords examined.